# SDR DALA2022061404166

- Difficulty date: May 27, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 30,408 hours, 3,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 PSCU HAS CLASS 2 FAULT. CORRECTIVE ACTION: REMOVED AND REPLACED PSCU PER A330 AMM 52-71. (8503965)
